Stability of a time discrete perturbed dynamical system with delay

MI Gil, SS Cheng

Research output: Contribution to journalArticlepeer-review

Abstract

Let Cn be the set of n complex vectors endowed with a norm ‖⋅‖Cn. Let A,B be two complex n×n matrices and τ a positive integer. In the present paper we consider the nonlinear difference equation with delay of the type uk+1=Auk+Buk−τ+Fk(uk,uk−τ),      k=0,1,2,…, where Fk:Cn×Cn→Cn satisfies the condition ‖Fk(x,y)‖Cn≤p‖x‖Cn+q‖y‖Cn,       k=0,1,2,…, where p and q are positive constants. In this paper, absolute stability conditions for this equation are established.
Original languageEnglish
Pages (from-to)57-63
JournalDiscrete Dynamics in Nature and Society
Volume3
Issue number1
StatePublished - 1999

Keywords

  • nonlinear discrete system with delay
  • absolute l(2)-stability
  • norm estimate

Fingerprint

Dive into the research topics of 'Stability of a time discrete perturbed dynamical system with delay'. Together they form a unique fingerprint.

Cite this